BibTeX record: journals/jsc/NagyV07

download as .bib file

@article{DBLP:journals/jsc/NagyV07,
  author    = {G{\'{a}}bor P. Nagy and
               Petr Vojtechovsk{\'{y}}},
  title     = {The Moufang loops of order 64 and 81},
  journal   = {J. Symb. Comput.},
  year      = {2007},
  volume    = {42},
  number    = {9},
  pages     = {871--883},
  url       = {http://dx.doi.org/10.1016/j.jsc.2007.06.004},
  doi       = {10.1016/j.jsc.2007.06.004},
  timestamp = {Wed, 01 Oct 2014 20:17:50 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jsc/NagyV07},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}